# SDR MWEA99726

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 5919752505
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEVATOR OUTBOARD BALANCE WEIGHT CORRODED.  MAINTENANCE FABRICATED AND INSTALLED NEW BALANCE WEIGHT.
